# SDR CA071001002

- Difficulty date: July 12, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206L-4
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 206063607101
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HELICOPTER DEVELOPED FUEL LEAK SITTING IN HANGER. BONDING MATERIAL BETWEEN ALUMINUM FLANGE AND RUBBER TUBE IS ALMOST NON-EXISTENT. THE RUBBER ALSO SEEMS TO HAVE SWELLED. (TC NR 20071001002)
